# SDR DALA2023092207823

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,758 hours, 28,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 #1 FASTENER OH RH PYLON DRAG FITTING HAS CRACKED PAINT AND SIGNS OF SPINNING. CORRECTIVE ACTION REMOVED AND REPLACED #1 FASTENER FROM RH PYLON DRAG FITTING IAW AMDS TASK CARD 5720-01100-02B, TORQUE CHECK WAS ACCOMPLISHED ON TASK CARD 5720-01100-02B. REF ERA 584893-14. (2980631)
